# SDR USAA2011083100045

- Difficulty date: July 28, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C807351
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE BETWEEN BS 976 TO BS 986, LBL 43.  REPLACED Z-ANGLE BETWEEN BS 976 TO BS 986, LBL 43 IAW B737 SRM 51-10-02.
